Subharmonic functions of finite order in a cone
Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 298-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_2_a8,
author = {A. Yu. Rashkovskii and L. I. Ronkin},
title = {Subharmonic functions of finite order in a cone},
journal = {Doklady Akademii Nauk},
pages = {298--302},
year = {1987},
volume = {297},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a8/}
}
A. Yu. Rashkovskii; L. I. Ronkin. Subharmonic functions of finite order in a cone. Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 298-302. http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a8/